# SDR USAA951082

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1463
- Part time: 37,593 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK INSPECTION, FOUND 5 CRACKS .5 INCH TO 1 INCH LONG IN CANTED FRAME STATION 1463, BELOW LONGERON NR 5L AND 5R.  CUT OUT SECTION OF DAMAGED AREA AND INSTALLED NEW SECTION PER USAIR EA NR 28127A.  (M)
